Help relieve your allergy symptoms with Equate Children's Allergy Relief Fexofenadine Berry flavored liquid. Compares to Children's Allegra® Allergy active ingredient, this non-drowsy formula contains 30 mg of the antihistamine fexofenadine HCl for 12-hour relief from indoor and outdoor allergies. This medicine temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose, sneezing, itchy, watery eyes, and itching of the nose or throat. Don't let allergies interfere with your child's busy life.Making the right health decisions can be challenging. With a complete range of products and simple solutions, equate allows you to take care of your family with confidence. Equate Children’s Allergy Relief Fexofenadine, Berry Flavored, 4oz: 12-hour relief of sneezing, runny nose, itchy, watery eyes, itchy nose or throat Indoor & outdoor allergy relief Active ingredient: Fexofenadine HCL USP 30 mg - antihistamine Formulated for children 2 years of age & older Dye-free and alcohol-free Dosing cup included Non-drowsy allergy relief
Trustpilot
3 days ago
2 months ago